Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Fractional radial diffusion in an infinite medium with a cylindrical cavity


Author: Y. Z. Povstenko
Journal: Quart. Appl. Math. 67 (2009), 113-123
MSC (2000): Primary 26A33
DOI: https://doi.org/10.1090/S0033-569X-09-01114-3
Published electronically: January 7, 2009
MathSciNet review: 2495074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The time-fractional diffusion equation is employed to study the radial diffusion in an unbounded body containing a cylindrical cavity. The Caputo fractional derivative is used. The solution is obtained by application of Laplace and Weber integral transforms. Several examples of problems with Dirichlet and Neumann boundary conditions are presented. Numerical results are illustrated graphically.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 26A33

Retrieve articles in all journals with MSC (2000): 26A33


Additional Information

Y. Z. Povstenko
Affiliation: Institute of Mathematics and Computer Science, Jan Długosz University of Czȩstochowa, al.Armii Krajowej 13/15, 42–200 Czȩstochowa, Poland
Email: j.povstenko@ajd.czest.pl

DOI: https://doi.org/10.1090/S0033-569X-09-01114-3
Received by editor(s): July 14, 2007
Published electronically: January 7, 2009
Article copyright: © Copyright 2009 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website